Texas8811

texas8811

My Posts

  1. link Brooke84
    Yaz breast tenderness, stomach pain, dizzyness, nausea, headaches
    I have been on YAZ for one full week now. I started feeling the side effects after the second dose, but days 3-5 have been the worst so far. I have ha - 72% more...
    Brooke84- over a year ago - 1 Reply - in Yaz
  2. link Texas8811
    Honestly, for me it just got worse. The fatigue was so horrible and the stomach pain got worse too. I had to get off. Within two or three weeks or so - 59% more...
    Texas8811- over a year ago
  3. link Nyrhythm
    Yaz acne breakouts, stiff muscles, anger issues, heart palpitations, egd
    I am in shock this very moment. I have put on so much weight since I began taking yaz about 4-5 years ago. In addition to the weigh gain I have had mo - 74% more...
    Nyrhythm- over a year ago - 1 Reply - in Yaz
  4. link Texas8811
    Hi - I had terrible stomach problems on YAZ. I had an EGD done, but nothing was found. After going off the YAZ, my stomach problems cleared up in 3 we - 75% more...
    Texas8811- over a year ago
  5. link Texas8811
    Yaz skipping a period, stomach pain, nausea, gastritis, dizziness
    I am a healthy 26 year old .... I have been taking YAZ for a year and a half. At first, it was great - cleared up my skin, lighter periods, etc. After - 85% more...
    Texas8811- over a year ago - in Yaz
  6. link Texas8811
    Yasmin doing the right thing, skipping a period, stomach pain, yaz, nausea
    I am a healthy 26 year old .... I have been taking YAZ for a year and a half. At first, it was great - cleared up my skin, lighter periods, etc. After - 85% more...
    Texas8811- over a year ago - 5 Replies - in Yasmin
  7. link Texas8811
    Sorry to hear about your problems! I agree with you, no one should have to go through it. I have only been off of YAZ for 3 days now, but I am already - 62% more...
    Texas8811- over a year ago